Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

145 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What does my medical report indicate?

Answered by
Dr.
Dr. Anshul Varshney

Internal Medicine Specialist

Practicing since :2009

Answered : 3072 Questions

default
Posted on Thu, 10 May 2018 in Kidney Conditions
Question: I have contacted you many times before. My name is Gopalakrishnan and my contact number is 0000.
As per my recent medical report my creatinine serum level is 1.79 and blood urea level is 51.5 My HBA!C is 6.9 My blood presuure is very well under control so as the Blood sugar. Could you kindly advise to reduce the creatinine and urea levels. I have my reports with me and I will give any further details if you want. Thanks
doctor
Answered by Dr. Anshul Varshney 24 hours later
Brief Answer:
Get an Ultrasound Abdomen.

Detailed Answer:
Welcome to Healthcare Magic. I am Dr Anshul Varshney for your help.
I have studied your reports.
You seem to have developed Diabetic Nephropathy and probably that is the reason behind your rising Creatinine levels.
My recommendations would be to get a better blood sugar control.
Avoid pain killers.
Start with Cap Nephrocaps twice daily.
More importantly get yourself a fresh ultrasound abdomen done to rule out any prostate problems and kidney size.
I hope it helps you.
If you have any further query please ask me
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Anshul Varshney 6 days later
Dear Doctor

Very good morning.

Many thanks for your advise.I will have the Ultrasound Abdomen done and forward you the report.

You have advised me also to take Nefrocaps medicines twice daily. Could you advise
me what I should take, and for how long.

I have already forwarded to you all my recent blood reports.and medicines I take. Please go though them and advise me on this. Many thanks for your kind advise.If anything more to be paid also, please let me know.

With warm regards

S.Gopalakrishnan
doctor
Answered by Dr. Anshul Varshney 21 hours later
Brief Answer:
I have evaluated

Detailed Answer:
I have already evaluated your reports and as such no special treatment is required. What is actually required is strict control of blood pressure and blood sugar.
Nephrocaps are multivitamin supplement for kidney's only. So you can take them for 2-3 months altogether with meals twice daily.
Continue all your other medicines as per your doctor.
Good Luck.
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Anshul Varshney 27 hours later
Dear Doctor

Many thanks for your immediate response..

I have seen my Doctor and he has advised me to take NEFROSAVE 0-1-0 for creatinine.

Is this the same medicine Nephrocaps as advised by you.

Thanks and with regards

S.Gopalakrishnan
doctor
Answered by Dr. Anshul Varshney 7 hours later
Brief Answer:
Yes, you can take either one of them

Detailed Answer:
Hi.

Yes, both are same just belongs to different companies. You can take any of them.

Wish you a good health.

Regards


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics ,  

Recent questions on  Multivitamin

doctor1 MD

I am 24 years old male, 192cm ,previously 100 Kg, now 92 Kg, with juvenile diabetes ,power lifting since 6 years. 6 months ago I had an attack of hypoglycemia with convulsions after which I had suffered from triceps weakness, vertical diplopia and intermittent left ptosis. MRI and EMG were normal, acetyl choline antibodies were +6. I took mestinone for 2 weeks without any improvement. Now I am on Ronicol ( vasodilator) and multivitamins.

doctor1 MD

,unmarried,5'4,facing severe hair fall, using mintop, havent seen any result, have developed some dandruff problem all of a suddden, cud it be coz on mintop, have used it for 1 week only so far.....had tried it 5 years back and it was quite effective..what vitamin supplements can be taken with mintop for the hair

doctor1 MD

Hello doctor, i am a student ,age 20 from pune.i am suffering from hair loss from 18 and have lost my lot of hairs from top portion of head.In the mean time i visited doctors who have recommended me to take calcirol plus and multivitamin tablets. also a lotion to apply on scalp everyday named-Hair4u 2% (minoxidil and aminexil topical solution)

doctor1 MD

Hi Doctor, My wife is 12 weeks pregnant now. She is suffering a lot with constipation though she is try to take a lot of water as advised. COuld you advise if there is a medication or something for this. Also, right now she is suffering from mouth...

doctor1 MD

I am 45 days pregnant and i already have 1 child who is 2 years old. Myself amd my husband have not planned for the second child so we want to abort this pregnancy . We consulted a doctor and he has given 6 tablets for 10 days most of which is...

doctor1 MD

I am a 49 yo female. I have had external hemorrhoids in the distant past. I pass a large (long), snakey, formed stool daily. The terminal part of the stool is sometime mushy. Occasionally the stool clogs the toilet. I have a very fibre rich diet...